MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 22.225+7 NK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 22.225+7 NK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-30-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dir 68772 received from tga in relation to depuy - pinnacle hip replacement.Date of implant: (b)(6) 2011, date of explant: (b)(6) 2020, clinical event information: partner had a hip replacement in 2011.Last surgery replaced the metal hip joint and 4 large screws.(b)(6) 2011 hip dislocated again after no incident.Was the worst pain ever.Had an appointment with surgeon (b)(6) 2011.They can do nothing for him.He is left with a permanent disability.Five months after surgery has to walk with a crutch.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ARTICUL/EZE BALL 22.225+7 NK
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11633509
Report Number1818910-2021-07416
Device Sequence Number14366954
Product Code JDI
UDI-Device Identifier10603295033356
UDI-Public10603295033356
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K980513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-30-000
Device Catalogue Number136530000
Device Lot NumberD20041196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP ACETABULAR LINERS
Outcome Attributed to Adverse Event Required Intervention;